# SDR 9603776603

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R, C
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE INGESTED BIRD AND SUBSEQUENT COMPRESSOR STALL AND IFSD.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, DUMPED 40,000 POUNDS OF FUEL, AND RETURNED TO NRT WITHOUT FURTHER INCIDENT.  REPLACED THE NR 2 ENGINE DUE TO 5TH HP DAMAGED.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
